Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of $ p$-reductive Lie algebras

Author: Robert Lee Wilson
Journal: Proc. Amer. Math. Soc. 32 (1972), 89-90
MSC: Primary 17B20
MathSciNet review: 0291238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{L}$ be a finite dimensional restricted Lie algebra over a field of characteristic $ p > 0$. Then $ \mathfrak{L}$ has a completely reducible faithful finite dimensional restricted representation if and only if $ \mathfrak{L}$ has no nonzero nil ideals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B20

Retrieve articles in all journals with MSC: 17B20

Additional Information

PII: S 0002-9939(1972)0291238-8
Keywords: Completely reducible restricted representations
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia